# SDR CALA2017051501450

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27302
- Aircraft time: 84,557 hours, 20,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN ROW 20/21 DOWN. SECURED LENS COVER.
